| Model Number |
PDVM5 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo implant on (b)(6) 2024.The patient was found to have hyperlordosis.The surgeon made the decision to remove the implant and fuse the patient with a peek cervical spacer and plate on (b)(6) 2025.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was not returned following the removal surgery therefore no device evaluation could be completed.Additionally, imaging was not provided from the case.No anomalies were identified during the complaint investigation.The removal was completed due to hyperlordosis.The submission is 1 of 1 devices involved in this event.
Event or Problem Description
A patient was implanted with a pdc vivo implant on (b)(6) 2024.The patient was found to have hyperlordosis.The surgeon made the decision to remove the implant and fuse the patient with a peek cervical spacer and plate on (b)(6) 2025.